Risks Of HCG DropsPosted by: custom | Posted on: January 11, 2018
You have probably heard of the amazing benefits that the HCG Drops could give you. However, just like any other treatments, there are also some side effects of HCG drops. For those who do not know, a person doing an HCG diet is also taking up HCG hormone. It could either be via injections or liquid supplement drops. If you are one of them, then you would know that your calorie intake is very limited. You can only consume around 500 calories each day if you are doing the HCG diet.
People who are taking up HCG hormone are experiencing huge weight loss. However, according to some doctors, the reason for that huge weight loss isn’t because of the HCG, but because of the 500 calories per day intake. In addition to that, according to a study on 1995, there isn’t any scientific proof that this hormone does or could treat weight gain. Because of this, the Food and Drug administration in the United States has made it illegal for the producers of this hormone to list it as weight loss supplement. They could only list it as treatment for fertility.
Short-Term Side Effects
Over several weeks, a person taking up HCG may experience weight loss. However, it could lead to different short-term side effects after several weeks. For those who do not know, if your diet is below 800 calories, then it is considered as very low. This type of die could show some short-term side effects. This includes gastrointestinal issues such as nausea or diarrhea and fatigue. In addition to that, if you ever get back to the normal diet, you would gain more weight than you have lost.
Also, if you don’t follow all the required diet, you will experience long term side effects.